New delay-dependent stability conditions for time-varying delay systems
Journal article, Peer reviewed
MetadataShow full item record
Original versionQian, W., & Karimi, H. R. (2013). New delay-dependent stability conditions for time-varying delay systems. Mathematical Problems in Engineering, 2013, 1-6. doi: 10.1155/2013/360924 10.1155/2013/360924
This paper addresses the delay-dependent stability for systems with time-varying delay. First, by taking multi-integral terms into consideration, new Lyapunov-Krasovskii functional is defined. Second, in order to reduce the computational complexity of the main results, reciprocally convex approach and some special transformations are introduced, and new delay-dependent stability criteria are proposed, which are less conservative and have less decision variables than some previous results. Finally, two well-known examples are given to illustrate the correctness and advantage of our theoretical results.
Published version of an article in the journal: Mathematical Problems in Engineering. Also available from the publisher at: http://dx.doi.org/10.1155/2013/360924 Open Access